# SDR SWI2025F00986

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND INTERCOSTAL ON FWD SIDE BETWEEN FS.349.00 FS.364.00 AT 26L HAS MULTIPLE SPOTS OF CORROSION (MARKED). (C-CHECK RO 07/16/2025) INTERCOSTAL ORIGINAL MATERIAL THICKNESS IS 0.063" IAW CRJ900 SRM 53-21-23-001-003-A01. CORROSION IS ON TWO ELEMENTS OF THE INTERCOSTAL. IS OUT-OF LIMITS. REF, CRJ900 SRM 53-21-23-101-003-A02 "DAMAGE IS ALLOWED ONLY IN ONE ELEMENT AT A GIVEN CROSS SECTION". PART NEED TO BE REPLACEMENT. REMOVED AND  INSTALLED NEW INTERCOSTAL ON FWD SIDE OF AVIONIC DOOR BETWEEN FS.349.00 FS.364.00 AT 26L REF CRJ900 SRM 51-42-06-001-001-A01 , SRM 51-42-21-001-001-A01 AND DWG SH670-32050 REV J. APPLIED FINISH AND CIC ON REPAIR AREA REF CRJ900 SRM 51-25-16-001-001-A01 AND SRM 51-21-11-001-001-A01. COMPLIED WITH 51-900-1002-SKY
